# SDR AALA202108311016

- Difficulty date: August 22, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 17,751 hours, 6,819 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Frms 66-68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF RIGHT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL CENTER FITTING BETWEEN FR 66 AND FR 68 AT S123R. REPLACED CENTER FITTING PER SRM 51-72-11.
